# SDR HALA2020010800009

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,745 hours, 4,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 42 AIRCRAFT RIGHT PATHWAY LIGHT INOP. // SECURED LIGHT STRIP, CK GOOD PER A330 AMM 33-51-21.
